# SDR USAASA02082

- Difficulty date: September 22, 2002
- Submitted: October 15, 2002
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: 201117017
- Condition: Inoperative
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IAH - FLT 775 - EN ROUTE PHL-IAH, WHEN THE LANDING GEAR WAS EXTENDED, RECEIVED THREE GREEN, DOWN AND LOCKED, INDICATIONS AND ONE RED, UNLOCKED, INDICATION FOR THE LEFT MAIN GEAR, WITH AN ASSOCIATED AMBER 'X' ECAM INDICATION.  THE GEAR WAS CYCLED AND THE SAME INDICATIONS OCCURRED.  THE LANDING GEAR WAS VERIFIED DOWN, AND JUST BEFORE LANDING, THE GEAR INDICATIONS BECAME NORMAL.  LANDING WAS WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE LEFT GEAR UPLOCK.  OPERATIONALLY CHECKED OK.  (M)
